Journal of Applied Analysis
Vol. 2, No. 2, pp. 119-124 (1996)
Countable decomposition of derivatives and Baire 1 functions
Udayan B. DarjiDepartment of Mathematics
University of Louisville
Louisville, KY 40292
Abstract: We give conditions under which Baire 1 functions, Darboux Baire 1 functions and derivatives are not countably continuous.
Keywords: Countable decomposition, Baire 1 functions, derivatives
Classification (MSC2000): 26A15; 54C30
Full text of the article:
Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.